Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Integrability conditions for $\Delta u = k - Ke^{\alpha u}$ with applications to Riemannian geometry


Authors: Jerry L. Kazdan and F. W. Warner
Journal: Bull. Amer. Math. Soc. 77 (1971), 819-823
MSC (1970): Primary 35J20, 35J60, 53A30, 53C20; Secondary 53C45
MathSciNet review: 0282314
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J20, 35J60, 53A30, 53C20, 53C45

Retrieve articles in all journals with MSC (1970): 35J20, 35J60, 53A30, 53C20, 53C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12818-5